# SDR AALA202107308007

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 20,203 hours, 7,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL INDICATES "CHECK DOOR PRESSURE 4R" PRIOR TO DEPARTURE, PUSH BACK. SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
